Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 784620, 13 pages
http://dx.doi.org/10.1155/2012/784620
Research Article

Perturbation Analysis for the Matrix Equation

1School of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China
2Research Center on Data Science and Social Computing, Guilin University of Electronic Technology, Guilin 541004, China
3Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 18 September 2012; Accepted 19 November 2012

Academic Editor: Yang Zhang

Copyright © 2012 Xue-Feng Duan and Qing-Wen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xue-Feng Duan and Qing-Wen Wang, “Perturbation Analysis for the Matrix Equation ,” Journal of Applied Mathematics, vol. 2012, Article ID 784620, 13 pages, 2012. https://doi.org/10.1155/2012/784620.